advertisement
Question
Posted by: Kelly | 2009/03/30

2 Months injection

I had a baby in July 2008 and after that I went for my 6 weeks check up, I went on the 2 months injection contraceptive. I get my period irregular and for month I have been on for 2weeks!!! I now discovered that I have vaginical infection?? Is it safe for me to be on the injection??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be that the injection is not agreeing with you. Go to your doctor/clinic. They will probably put you on a pill to regulate your cycle.Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement